lethargy and drugs

Postby desperate788 » Thu Dec 27, 2018 5:00 pm

One doubt occurred in me. My lethargy at work can be caused by anti psychotic drugs I take namely risperdal and zyprexa?
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47


#1

Postby desperate788 » Thu Dec 27, 2018 5:01 pm

Lethargy is very severe ..became unmanageable
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#2

Postby desperate788 » Thu Dec 27, 2018 5:06 pm

Or I became an useless mam due to excessive worrying and compulsions.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#3

Postby Richard@DecisionSkills » Thu Dec 27, 2018 8:56 pm

desperate788 wrote:Or I became an useless mam due to excessive worrying and compulsions.


Or from wasting your life away in this forum.
User avatar
Richard@DecisionSkills
MVP
MVP
 
Posts: 10096
Joined: Sat Dec 08, 2012 2:25 am
Likes Received: 1016

#4

Postby desperate788 » Fri Dec 28, 2018 7:03 am

Wrong. This forum makes my life better.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#5

Postby Richard@DecisionSkills » Fri Dec 28, 2018 1:34 pm

This forum gives you a place to hide from the real world. Without this forum you would be required to socialize and interact. That would be healthy. What you do in here is unhealthy.
User avatar
Richard@DecisionSkills
MVP
MVP
 
Posts: 10096
Joined: Sat Dec 08, 2012 2:25 am
Likes Received: 1016

#6

Postby desperate788 » Fri Dec 28, 2018 1:42 pm

I won't discuss as you are a member of this forum that I like so much.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#7

Postby Richard@DecisionSkills » Fri Dec 28, 2018 1:47 pm

desperate788 wrote:I won't discuss...


Because it is hard for you to admit that this forum is unhealthy for you. As with other issues in life, you want to avoid, you want to escape, you want to hide.

It would be healthy for you to no longer use the Internet.
User avatar
Richard@DecisionSkills
MVP
MVP
 
Posts: 10096
Joined: Sat Dec 08, 2012 2:25 am
Likes Received: 1016

#8

Postby desperate788 » Fri Dec 28, 2018 1:50 pm

I'm so used to board..not any other significant internet activity.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#9

Postby Richard@DecisionSkills » Fri Dec 28, 2018 2:00 pm

desperate788 wrote:I'm so used to board...


That doesn’t make the board healthy for you.
User avatar
Richard@DecisionSkills
MVP
MVP
 
Posts: 10096
Joined: Sat Dec 08, 2012 2:25 am
Likes Received: 1016

#10

Postby desperate788 » Fri Dec 28, 2018 2:02 pm

So you recommend me to be offline for a time? I understand right?
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#11

Postby desperate788 » Fri Dec 28, 2018 2:06 pm

I'm quite reluctant for that. I was tracking juice fasting days at thread.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#12

Postby desperate788 » Fri Dec 28, 2018 2:10 pm

So be it..I'm off but for limited time.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#13

Postby Candid » Fri Dec 28, 2018 5:51 pm

desperate788 wrote:One doubt occurred in me. My lethargy at work can be caused by anti psychotic drugs I take namely risperdal and zyprexa?


Actually I think it very likely these head drugs are making you lethargic. That, and weight gain, are among their most common side-effects.

This is something to discuss with whoever prescribed them.
User avatar
Candid
MVP
MVP
 
Posts: 8115
Joined: Mon Oct 18, 2010 10:00 am
Location: Reading, England
Likes Received: 314

#14

Postby desperate788 » Sun Dec 30, 2018 2:50 pm

Actually I was prescribed much lower dose by my original doctor. I wasnt stable increased the dosage further doctors agreed my request on high dose.
User avatar
desperate788
Super Member
 
Posts: 39645
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47


Next

  • Similar Topics
    Replies
    Views
    Last post

Return to Psychology